C approximations of convex, subharmonic, and plurisubharmonic functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, p. 47-84
@article{ASENS_1979_4_12_1_47_0,
     author = {Greene, Robert and Wu, H.},
     title = {$C^\infty $ approximations of convex, subharmonic, and plurisubharmonic functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1979},
     pages = {47-84},
     doi = {10.24033/asens.1361},
     zbl = {0415.31001},
     mrnumber = {80m:53055},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1979_4_12_1_47_0}
}
Greene, R. E.; Wu, H. $C^\infty $ approximations of convex, subharmonic, and plurisubharmonic functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, pp. 47-84. doi : 10.24033/asens.1361. http://www.numdam.org/item/ASENS_1979_4_12_1_47_0/

[1] L. Ahlfors and L. Sario, Riemann Surfaces (Princeton Mathematical Series, N°. 26, Princeton University Press, Princeton, N.J. 1960). | MR 22 #5729 | Zbl 0196.33801

[2] M. Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété riemannienne (Lecture Notes in Math., No. 194, Springer-Verlag, New York, 1971). | MR 43 #8025 | Zbl 0223.53034

[3] M. Brelot, Lectures on Potential Theory, Tata Institute of Fundamental Research, Bombay, 1960 (reissued 1967). | Zbl 0257.31001

[4] M. P. Gaffney, The Conservation Property of the Heat Equation on Riemannian Manifolds (Comm. Pure Appl. Math., 12, 1959, pp. 1-11). | MR 21 #892 | Zbl 0102.09202

[5] R. E. Greene and H. Wu, (a) On the Subharmonicity and Plurisubharmonicity of Geodesically Convex Functions (Indiana Univ. Math. J., 22, 1973, pp. 641-653) ; (b) Integrals of Subharmonic Functions on Manifolds of Nonnegative Curvature (Invent. Math., 27, 1974, pp. 265-298) ; (c) Approximation Theorems, C∞ Convex Exhaustions and Manifolds of Positive Curvature (Bull. Amer. Math. Soc., 81, 1975, pp. 101-104) ; (d) Whitney's Imbedding Theorem by Solutions of Elliptic Equations and Geometric Consequences (Proc. Symp. Pure Math., Vol. 27, part II, Amer. Math. Soc., Providence, R.I., 1975, pp. 287-296) ; (e) C∞ Convex Functions and Manifolds of Positive Curvature (Acta Math., 137, 1976, pp. 209-245) ; (f) On Kähler Manifolds of Positive Bisectional Curvature and a Theorem of Hartogs (Abh. Math. Sem., Univ. Hamburg, 47, 1978, pp. 171-185). | MR 54 #10672

[6] M. Hervé, Analytic and Plurisubharmonic Functions in Finite and Infinite Dimensional Spaces (Lecture Notes in Math. No. 198, Springer-Verlag, Berlin-Heidelberg-New York, 1971). | MR 57 #6479 | Zbl 0214.36404

[7] R.-M. Hervé, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel (Ann. Ins. Fourier, Grenoble, 12, 1962, pp. 415-571). | Numdam | MR 25 #3186 | Zbl 0101.08103

[8] M. Hirsch, Differential Topology, Springer-Verlag, Berlin-Heidelberg-New York, 1976. | MR 56 #6669 | Zbl 0356.57001

[9] W. Littman, A Strong Maximum Principle for Weakly L-Subharmonic Functions [J. Math. and Mech. (Indiana Univ. Math. J.) 8, 1959, pp. 761-770]. | MR 21 #6468 | Zbl 0090.08201

[10] J. R. Munkres, Elementary Differential Topology [Ann. Math. Studies, No. 54, Princeton Univ. Press, Princeton, N.J., (revised edition) 1966]. | MR 33 #6637 | Zbl 0161.20201

[11] R. Richberg, Stetige Streng Pseudoconvexe Funktionen (Math. Ann., 1975, 1968, pp. 257-286). | Zbl 0153.15401

[12] S.-T. Yau, Some Function-Theoretic Properties of Complete Riemannian Manifolds and their Applications to Geometry (Indiana Univ. Math. J., 25, 1976, pp. 659-670). | MR 54 #5502 | Zbl 0335.53041